U.S. doctors online nowAsk doctors free
Ghana
A 30-year-old female asked:

irregular menstruation normal after child birth?

1 doctor answer1 doctor weighed in
Dr. Sarosh Batlivala
Pediatric Cardiology 16 years experience
Yes: Irregular menses can occur for many months after pregnancy. However, please see your doctor if there is significant blood loss or the ireegularity continues for 6 months.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Do colds lead to ear infections in children?

3 doctor answers5 doctors weighed in
Dr. Lisa Roberts
Pediatrics 23 years experience
Yes: Colds tend to precede the onset of an ear infection in children. This is because a cold causes fluid to develop in the middle ear, that at times may get infected by bacteria or viruses. Ways to decrease your baby's risk of ear infections are: 1) avoid smoke exposure, 2) try to limit pacifier use in those prone to ear infections, and 3) avoid having your baby drink milk laying down flat.
A member asked:

Could my child have measles if he broke out in a rash after getting the MMR vaccine?

4 doctor answers19 doctors weighed in
Dr. Richard Saul
Pediatrics 60 years experience
Yes: It is not unusual to have a rash after a measles vaccine. This is not measles nor contagous.
A member asked:

Does my child need to get a shot for repeated ear infections?

7 doctor answers12 doctors weighed in
Dr. Jonathan Jassey
Pediatrics 17 years experience
No: Doesn't exist. Prevnar (pneumococcal vaccine) is a vaccine that can possibly prevent ear infections which is routinely given already, but the shot protects more against meningitis than ear infections.
A member asked:

Does having GERD as a child cause women to have pregnancy complications?

3 doctor answers8 doctors weighed in
Dr. Kevin Windisch
Pediatrics 25 years experience
No: There is no connection between these two things.
A 48-year-old member asked:

Is it normal for my period not to have started after taking birth control pills for two days?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Yes: Your period shouldn't start until the end of the pack during the placebo portion. During days 22-28.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.